# SDR YENA20111122385

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 26,602 hours, 9,198 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 768 PSE-MCO, CREW REPORTED HYD G RSVR LO LVL AFTER GEAR EXTENSION.  THE TECHNICIAN FOUND BROKEN HYD LINE AT LT MLG DOOR ACTUATOR.  REMOVED AND REPLACED HYD LINE IAW AMM 20-23-11.  LEAK AND OPS CHECK GOOD.
